# SDR AU960590

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Turbine Engine O
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CHIP DETECTOR ILLUMINATED - INSPECTION FOUND A VERY  FINE METALLIC HAIR ACROSS THE PROBES - AFTER CLEANING AND REINSTALLING IAW PRATT AND WHITNEY MAINTENANCE MANUAL THE  AIRCRAFT WAS OPERATED FOR 15 FLIGHT HOURS AND THE CHIP DETECTORREINSPECTED WITH NO CONTAMINATION EVIDENT
